# SDR USAA2009121793359

- Difficulty date: December 16, 2009
- Submitted: December 17, 2009
- Operation: Air carrier
- Aircraft: N644AW
- Make and model: Airbus A320-231
- Aircraft serial: 317
- Aircraft time: 55,912 hours, 24,134 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514301
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 342 - LAS - EEL - DOOR 2R EMERGENCY EXIT LENS COVER BROKEN.  MAINTENANCE REMOVED AND REPLACED THE 2R EMERGENCY EXIT LENS COVER.
